# SDR SWAA064041

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 46,470 hours, 40,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323475
- Part serial: 0276
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
